MAUDE Adverse Event Report: MEDLINE NAMIC; SYRINGE,10ML,2,RA,EXT,TR/FR

MEDLINE NAMIC; SYRINGE,10ML,2,RA,EXT,TR/FR
Catalog Number 70085005
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility they were setting up for a left heart catheterization when the syringe with rotating adapter snapped off.Per the facility there was no patient involvement as the incident occurred during setup.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility they were setting up for a left heart catheterization when the syringe with rotating adapter snapped off.

Common Device Name
SYRINGE,10ML,2,RA,EXT,TR/FR
Manufacturer (Section D)
MEDLINE NAMIC
10 glen falls technical park d
glens falls NY 12801
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18949772
Report Number3015910259-2024-00002
Device Sequence Number20864547
Product Code DXT
UDI-Device Identifier40195327518951
UDI-Public40195327518951
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number70085005
Device Lot Number23LBE991, 24ABA173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown